Couldn't find what you looking for?

TRY OUR SEARCH!

hey guys need some advise quick any would be greatly appreciated, my girlfriend is laying on couch in severe pain from wat i believe is precipitated withdrawal (going by some articles ive read on this site), she is on 70 mg of methadone daily she has been on this level about a month, she has been taking mdone overall bout 6 months, she dosed her 70 mg bout 8:30 am and this afternoon bout 6pm she took approx 2mg of suboxone.... she never has withdrawn this bad we dont know wat to do., should she take more methadone or subs or painers or anything at all to help her out and feel better we dont know if she should take some more methadone or not... and will she be able to dose in mornin.... plz help

Loading...

Hi there it's probably too late to give any advice but I would advise that she not take anything else. What did you guys end up doing? Let me know if you can, okay? Thanks!
Reply

Loading...

it was the soboxone that made her go into precipitated withdrawals, you can not take it if you have taken an opiate that day (methadone is considered an opiate). I know its 3 years late responding but the withdrawals should last 1-2 hours and then she would be okay, been there, done that. sucks big time!

Reply

Loading...